Special Issue "Panel Time Series Methods"
A special issue of Econometrics (ISSN 2225-1146).
Deadline for manuscript submissions: closed (24 January 2014)
Prof. Dr. Peter L. Pedroni
Department of Economics, Williams College, 24 Hopkins Hall Drive, Williamstown, MA 01267, USA
Phone: +1 413 597 2449
Fax: +1 413 597 4045
Interests: panel time series econometrics; nonstationary panel methods; empirical growth; international monetary economics
We are very pleased to announce a new Special Issue for Econometrics on the topic of Panel Time Series Methods, guest edited by Professor Peter Pedroni from Williams College, USA. The Special Issue is open for submissions as of 23 September 2013 until 1 January 2014. All submitted articles will undergo rigorous peer review, and in the event of acceptance are ensured rapid publication.
Specifically, we would like to draw readers' attention to the feature paper by Professor Pedroni as part of this Special Issue. The paper develops a method for structural VARs in panels with heterogeneous dynamics, and shows how the technique can be used to obtain estimates of median responses to common and idiosyncratic shocks even when the time dimension is short. It also demonstrates how the panel framework can be exploited to obtain estimates of specific individual member responses to these shocks in cases where the individual time series are too short to allow for conventional VAR methods.
In the spirit of this paper, the special issue will focus broadly on panel time series methods, which have been developed to address the particular challenges posed by panels composed of aggregate level time series data. Central to these challenges is the presence of typically complex, interdependent dynamics, which are presumed to be heterogeneous among the members of the panel. Examples of these methods include, among others, nonstationary panel methods, panel factor models and panel VAR methods.
Note that Article Processing Charges are fully waived for 2013 and 2014 for publications in Econometrics.
Prof. Dr. Peter L. Pedroni
Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. Papers will be published continuously (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.
Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are refereed through a peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Econometrics is an international peer-reviewed Open Access quarterly journal published by MDPI.
Please visit the Instructions for Authors page before submitting a manuscript. For the first couple of issues the Article Processing Charge (APC) will be waived for well-prepared manuscripts. English correction and/or formatting fees of 250 CHF (Swiss Francs) will be charged in certain cases for those articles accepted for publication that require extensive additional formatting and/or English corrections.
Special Issue Flyer
Please download the special issue flyer here.
Open Access Feature Paper
Article: Structural Panel VARs
Econometrics 2013, 1(2), 180-206; doi:10.3390/econometrics1020180
Received: 30 May 2013; in revised form: 6 August 2013 / Accepted: 20 August 2013 / Published: 24 September 2013| Download PDF Full-text (1091 KB)
The below list represents only planned manuscripts. Some of these manuscripts have not been received by the Editorial Office yet. Papers submitted to MDPI journals are subject to peer-review.
Type of Paper: Article
Title: Testing Seasonal Unit Root in Panel Data with Cross-Sectional Dependency (Tentative Title)
Author: Tsung-wu Ho
Affiliation: Department of Finance, Shih Hsin University
Abstract: This paper proposes a test for seasonal unit root by embedding Hylleberg et al. (1990) into an instrument generating function method framework of Chang(2002). The simulation results show that instrument variable method is still asymptotically standard normal under HEGY setting, and size and power is also very good.
Last update: 11 November 2013